# SDR DALA2019060653432

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFTER REWORK -Y1292 FOUND OUT LIMITS REPLACED SEAT TRACK -Y1292 BTW FR41 TO FR47 AS PER ER/A 578485-14 REV ORIGINAL AND PRI 578485-14 REV 0.
